# SDR AALA20130522030

- Difficulty date: May 22, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 81,230 hours, 36,567 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NEXT TO SEAT TRACK SUPPORT VERTICAL FITTING BELOW NR 3 SEAT TRACK AT STA 830 ON WEBBING.  INSTALLED DOUBLER IAW SRM 51-70-04.
